This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
V. K. Dzyadyk, “The theory of approximation to functions on closed sets in the complete plane (on a problem of S. M. Nikol'skii),” Tr. Mat. Inst. Akad. Nauk SSSR,134, 63–114 (1975).
D. J. Newman, “Jackson's theorem on complex arcs,” J. Approx.,10, No. 3, 206–217 (1974).
V. K. Dzyadyk, “Converse theorems on approximation to functions on complex regions,” Ukr. Mat. Zh.,15, No. 4, 365–375 (1963).
A. I. Markushevich, Theory of Analytic Functions [inRussian], Vol. 2, Nauka, Moscow (1968), p. 624.
V. K. Dzyadyk and G. A. Alibekov, “Uniform approximation to functions of a complex variable on closed sets with angles,” Mat. Sb. Nov. Ser.,75, No. 4, 502–557 (1968).
W. F. Osgood and E. H. Taylor, “Conformal transformations on the boundaries of their regions of definition,” Trans. Am. Math. Soc.,14, 277–298 (1913).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 29, No. 2, pp. 254–259, March–April, 1977.
About this article
Cite this article
Dzyadyk, V.K. Approximation to functions of a complex variable on arcs. Ukr Math J 29, 193–196 (1977). https://doi.org/10.1007/BF01089249
- Complex Variable